Regularization methods of the continuation problem for the parabolic equation

Research output: Chapter in Book/Report/Conference proceedingConference contributionResearchpeer-review

7 Citations (Scopus)

Abstract

We investigate the one-dimensional continuation problem (the Cauchy problem) for the parabolic equation with the data on the part of the boundary. For numerical solution we apply finite-difference scheme inversion, the singular value decomposition and the gradient method of the minimizing the goal functional. The comparative analysis of numerical methods are presented.

Original languageEnglish
Title of host publicationNumerical Analysis and Its Applications - 6th International Conference, NAA 2016, Revised Selected Papers
Editors Dimov, Farago, L Vulkov
PublisherSpringer-Verlag GmbH and Co. KG
Pages220-226
Number of pages7
ISBN (Print)9783319570983
DOIs
Publication statusPublished - 1 Jan 2017
Event6th International Conference on Numerical Analysis and Its Applications, NAA 2016 - Lozenetz, Bulgaria
Duration: 14 Jun 201621 Jun 2016

Publication series

NameLecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics)
Volume10187 LNCS
ISSN (Print)0302-9743
ISSN (Electronic)1611-3349

Conference

Conference6th International Conference on Numerical Analysis and Its Applications, NAA 2016
CountryBulgaria
CityLozenetz
Period14.06.201621.06.2016

Keywords

  • Continuation problem
  • Numerical methods
  • Parabolic equation
  • SOLVE
  • SIDEWAYS HEAT-EQUATION
  • QUASI-REVERSIBILITY

Fingerprint

Dive into the research topics of 'Regularization methods of the continuation problem for the parabolic equation'. Together they form a unique fingerprint.

Cite this